# SDR SWIA200311854

- Difficulty date: March 24, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 1,225 hours, 939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS DO NOT COME ON WHEN F/A SWITCH IN ON POSITION.  REMOVED CLOSET.  INSPECTED GROUNDING STUD N3141 AND TIGHTENED STUD.  OPS CHECK GOOD.  REINSTALLED GALLEY CLOSET.
